MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS GLENOID; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS GLENOID; SHOULDER JOINT POLYMER PROSTHESIS
Model Number KEELED SIZE LARGE
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 08/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.
 
Event or Problem Description
"gross loosening of glenoid with migration into axillary recess.Loosening of humeral head component with notching of the medial proximal humerus just below the implant.Patient id: (b)(6)".
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Additional Manufacturer Narrative

Brand Name
AEQUALIS GLENOID
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key7884673
Report Number3000931034-2018-00130
Device Sequence Number13510089
Product Code KWS
UDI-Device Identifier03700386915437
UDI-Public03700386915437
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K994393
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2018
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date02/29/2012
Device Model NumberKEELED SIZE LARGE
Device Catalogue NumberDWB212
Device Lot Number6376AF
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/20/2018
Supplement Date Received by Manufacturer08/20/2018
08/20/2018
Initial Report FDA Received Date09/18/2018
Supplement Report FDA Received Date11/13/2018
06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient Weight95